| Catalog Number |
339.21 |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that, during vitrectomy procedure, an ophthalmic diathermy probe would not be able to perform electrocoagulation.The surgery was completed on the same day after replacing the electrocoagulation head and patient impact has not been provided.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).